Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 136120, 7 pages
http://dx.doi.org/10.1155/2013/136120
Research Article

Regular Functions with Values in Ternary Number System on the Complex Clifford Analysis

Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 21 October 2013; Accepted 5 December 2013

Academic Editor: Junesang Choi

Copyright © 2013 Ji Eun Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji Eun Kim, Su Jin Lim, and Kwang Ho Shon, “Regular Functions with Values in Ternary Number System on the Complex Clifford Analysis,” Abstract and Applied Analysis, vol. 2013, Article ID 136120, 7 pages, 2013. https://doi.org/10.1155/2013/136120.